Alert archive / South Dakota / Tornado Warnings in 2009

Tornado Warning 25, NWS Aberdeen, SD

July 7, 2009Clark County, Hamlin County, South Dakota

NWS Aberdeen, SD issued this tornado warning at Jul 7, 2009, 2:57 PM CDT for Clark County, Hamlin County, South Dakota. It was in force for 63 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2009, 2:57 PM CDT (19:57 UTC)
Expired
Jul 7, 2009, 4:00 PM CDT
In force
63 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon

Counties Clark County, SD, Hamlin County, SD

The radar

The Aberdeen radar (KABR), 119 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 3:00 PM CDTHAIL 0.886 Nw Willow Lake, SDHAIL LASTED FOR 15 MINUTES.
Jul 7, 3:15 PM CDTHAIL 0.8811 Ssw Clark, SDHAIL LASTED FOR 5 MINUTES.
Jul 7, 3:15 PM CDTHAIL 0.886 Ese Fordham Colony, SD
Jul 7, 3:17 PM CDTHAIL 11 E Willow Lake, SD
Jul 7, 3:37 PM CDTHAIL 0.253 N Bryant, SD
Jul 7, 3:37 PM CDTHAIL 0.257 Wsw Hayti, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 2:13 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 8.0 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2009-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 224 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2009-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
224 J/kg
Mixed-layer CIN
-184 J/kg
Mixed-layer LCL
1260 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KABR 071957
TORABR
SDC025-057-072100-
/O.NEW.KABR.TO.W.0025.090707T1957Z-090707T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
257 PM CDT TUE JUL 7 2009

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN CLARK COUNTY IN NORTHEAST SOUTH DAKOTA...
  SOUTHWESTERN HAMLIN COUNTY IN NORTHEAST SOUTH DAKOTA...

* UNTIL 400 PM CDT

* AT 256 PM CDT...DOPPLER RADAR INDICATED A TORNADO. THIS TORNADO WAS
  LOCATED 6 MILES NORTHWEST OF WILLOW LAKE...OR 14 MILES SOUTH OF
  CLARK...MOVING EAST AT 25 MPH.

* THIS TORNADO WILL BE NEAR...
  WILLOW LAKE AROUND 310 PM CDT...
  MAYFIELD COLONY AROUND 320 PM CDT...
  VIENNA AROUND 325 PM CDT...
  BRYANT AROUND 335 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

&&

LAT...LON 4453 9728 4453 9749 4463 9789 4480 9781
      4465 9716
TIME...MOT...LOC 1957Z 288DEG 20KT 4468 9773

$$
DORN
2 follow-up statements
000 
WWUS53 KABR 072025
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
325 PM CDT TUE JUL 7 2009

SDC025-057-072100-
/O.CON.KABR.TO.W.0025.000000T0000Z-090707T2100Z/
CLARK SD-HAMLIN SD-
325 PM CDT TUE JUL 7 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
SOUTHWESTERN HAMLIN AND SOUTHEASTERN CLARK COUNTIES...

AT 324 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS
TORNADO WAS LOCATED NEAR BRYANT...OR 23 MILES SOUTHEAST OF CLARK...
MOVING EAST AT 30 MPH.

THIS TORNADO WILL BE NEAR...
   BRYANT AROUND 325 PM CDT...
   HAYTI AROUND 345 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAIN MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT TO
SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR NORTHEAST SOUTH DAKOTA.

&&

LAT...LON 4453 9728 4453 9749 4458 9769 4472 9746
      4465 9716
TIME...MOT...LOC 2025Z 290DEG 24KT 4461 9744

$$
DORN
000 
WWUS53 KABR 072055
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
355 PM CDT TUE JUL 7 2009

SDC025-057-072104-
/O.EXP.KABR.TO.W.0025.000000T0000Z-090707T2100Z/
CLARK SD-HAMLIN SD-
355 PM CDT TUE JUL 7 2009

...THE TORNADO WARNING FOR SOUTHWESTERN HAMLIN AND SOUTHEASTERN CLARK
COUNTIES WILL EXPIRE AT 400 PM CDT/300 PM MDT/...

THE TORNADO THREAT HAS DIMINISHED OVER THE WARNED AREA...HOWEVER A 
SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR NORTHEAST SOUTH DAKOTA.

LAT...LON 4453 9728 4453 9749 4458 9769 4472 9746
      4465 9716
TIME...MOT...LOC 2054Z 290DEG 24KT 4454 9719

$$
DORN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this tornado warning went out at Jul 7, 2:22 PM CDT, 35 minutes earlier.

Area forecast discussion, Jul 7, 2:22 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
222 PM CDT TUE JUL 7 2009

.SHORT TERM...TONIGHT
FORECAST CHALLENGE IS SEVERE CONVECTION.

CURRENTLY...A SURFACE LOW IS POSITIONED OVER CENTRAL SOUTH
DAKOTA...WITH A WARM FRONT EXTENDING OVER INTO PORTIONS OF EAST
CENTRAL AND SOUTHEASTERN SOUTH DAKOTA. GOOD DIABATIC HEATING NOTED
IN SURFACE OBS AND SATELLITE IMAGERY ALONG AND SOUTH OF THIS WARM
FRONTAL BOUNDARY. MOSTLY SUB-SEVERE CONVECTION HAS BEEN RUMBLING
THROUGH THE CWA TODAY.

THROUGH LATE THIS EVENING...SEVERE THUNDERSTORM CHANCES EXIST
ALONG THE WARM FRONT...AS WELL AS TRAILING OFF INTO SOUTH CENTRAL
SOUTH DAKOTA ALONG A SURFACE TROF EXTENDING DOWN FROM THE SURFACE
LOW. 0-6KM SHEAR IS MARGINAL FOR SUPPORTING LONG LIVED
SUPERCELLULAR THUNDERSTORMS. HOWEVER 0-1KM AND 0-3KM
SHEAR...COMBINED WITH THE AVAILABLE INSTABILITY SUGGESTS THAT A
SMALL POTENTIAL FOR TORNADOES TO DEVELOP EXISTS WITH INITIAL
THUNDERSTORMS LATE THIS AFTERNOON AND EARLY THIS EVENING...ALONG
WITH LARGE HAIL. DURING THE EVENING HOURS...WILL HAVE TO MONITOR
FOR THE POTENTIAL TO SEE THUNDERSTORMS ORGANIZING INTO MORE OF A
BOWING LINE SEGMENT OR TWO GIVEN THE MODEST 0-3KM SHEAR
ENVIRONMENT. SEVERE THUNDERSTORM WATCH 560 HAS BEEN ISSUED FOR
PORTIONS OF THE SOUTH AND SOUTHEASTERN FORECAST ZONES UNTIL 03Z
THIS EVENING.

OVERNIGHT LOWS WILL BE HIGHLY DEPENDENT UPON DURATION OF
CONVECTIVE DEBRIS CLOUD COVER. LOW TEMPERATURES SHOULD DROP INTO
THE 50S AND 60S.

.LONG TERM...WEDNESDAY THROUGH TUESDAY
FORECAST CHALLENGE MAINLY EVOLVES AROUND SEVERE POTENTIAL ON
WEDNESDAY NIGHT.

THE PERIOD BEGINS WITH A MID/UPPER LEVEL RIDGE OVER THE NORTHERN
PLAINS. AT THE SFC MODELS SHOW A FRONTAL BOUNDARY ALONG THE
NE/SD BORDER WITH A LOW FORMING OVER CENTRAL MONTANA. THE FRONTAL
BOUNDARY WILL LIFT NORTHWARD AS A WARM FRONT DURING THE DAY ON
WEDNESDAY. AS IT DOES MOISTURE WILL SURGE NORTHWARD ALONG WITH
INCREASING SOUTHERLY WINDS. BY WEDNESDAY NIGHT...TEMPS AT H7 WARM
TO +10C IN THE NORTHEAST TO +14 ALONG THE MISSOURI RIVER. THE CAP
WILL BE WEAKER ACROSS SOUTHWEST NORTHERN DAKOTA. THE
DESTABILIZATION WILL BE DUE TO AN IMPRESSIVE SHORT WAVE TROF THAT
MOVE INTO THE AREA. THE NOSE OF A 60 KNOT LLJ ALSO POINTS INTO
THAT LOCATION. THE 0-6KM BULK SHEAR VALUES INCREASE TO +60 KNOTS
OVER THE EXTREME NW CWA WITH 0-1KM BULK SHEAR VALUES OVER 45
KNOTS. THE DAY TWO OUTLOOK FOR SPC IS SHOWING A HIGH END SLIGHT
RISK FOR SEVERE STORMS ALONG THE ND/SD BORDER. RAPID THUNDERSTORM
DEVELOPMENT IS EXPECTED WITH SOME CAPABLE OF PRODUCING TORNADOES.

BEHIND THIS SYSTEM...HIGH PRESSURE BUILDS INTO THE REGION WITH THE
BOUNDARY LAYER STABILIZING. BY START OF THE NEXT WORK WEEK...GFS
ENSEMBLES BEGIN TO DIVERGE AS A SERIES OF SHORT WAVES TRAVERSE
ACROSS THE REGION.

&&

.AVIATION...
VFR CONDITIONS ARE EXPECTED TONIGHT. HOWEVER ISOLATED/SCT THUNDERSTORMS
COULD PRODUCE A BRIEF PERIOD OF HEAVY RAIN AND IFR CONDITIONS FOR
THE KATY TERMINAL THIS EVENING. BY TOMORROW MORNING...SOME
TERMINALS MAY SEE VISIBILITIES FALL TO 4SM WITH BR. GOOD VFR
CONDITIONS ARE EXPECTED THROUGHOUT THE DAY ON WEDNESDAY.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
&&

SHORT TERM...DORN
LONG TERM...SD
AVIATION...SD

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Jul 7, 3:31 AM CDT, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
331 AM CDT TUE JUL 7 2009

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-080845-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
331 AM CDT TUE JUL 7 2009 /231 AM MDT TUE JUL 7 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TONIGHT

A FRONT SITUATED ACROSS THE REGION...ALONG WITH BOUNDARIES FROM
MORNING CONVECTION...WILL PROVIDE THE FOCUS FOR AFTERNOON
THUNDERSTORM DEVELOPMENT. THE ENVIRONMENT THESE STORMS WILL FORM
UNDER IS SUPPORTIVE FOR SUPERCELL DEVELOPMENT WITH THE MAIN
RISK BEING FOR HAIL AND HIGH WINDS...AND POSSIBLY AN ISOLATED
TORNADO.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORM ACTIVITY IS POSSIBLE AGAIN WEDNESDAY NIGHT...WITH
MODELS INDICATING A FAST MOVING THUNDERSTORM COMPLEX EFFECTING THE
NORTHERN TIER OF THE STATE. THE MAIN THREAT FROM THIS COMPLEX IS
FOR HIGH WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

CONNELLY

In the hours before

Special weather statement, Jul 7, 9:32 AM CDT, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
932 AM CDT TUE JUL 7 2009

SDZ003>005-009-015-071600-
CAMPBELL-CORSON-DEWEY-MCPHERSON-WALWORTH-
932 AM CDT TUE JUL 7 2009

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CAMPBELL...
EASTERN CORSON...NORTHEASTERN DEWEY...NORTHWESTERN MCPHERSON AND
NORTHWESTERN WALWORTH COUNTIES UNTIL 1100 AM CDT/1000 AM MDT/...

AT 828 AM MDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
NEAR INDIAN MEMORIAL REC AREA...OR NEAR MOBRIDGE...MOVING NORTHEAST
AT 30 MPH.

A FEW LOCATIONS IN THE ADVISORY INCLUDE GLENHAM...KENEL...POLLOCK...
MOUND CITY...HERREID...ARTAS...EUREKA...GREENWAY AND LONG LAKE.

A CLUSTER OF STRONG THUNDERSTORMS WERE ALSO NOTED ON RADAR
DEVELOPING NEAR ARTAS...MOVING NORTHEAST AT 30 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 40 TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING ACCOMPANIES THESE STORMS. MOVE INDOORS
IMMEDIATELY.

&&

DORN
Local storm report, Jul 7, 9:55 AM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
955 AM CDT TUE JUL 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 AM     HAIL             8 N GLENHAM             45.65N 100.27W
07/07/2009  E0.88 INCH       CAMPBELL           SD   TRAINED SPOTTER

&&

WFOABR
Local storm report, Jul 7, 10:16 AM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1016 AM CDT TUE JUL 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 AM     HAIL             9 N GLENHAM             45.66N 100.27W
07/07/2009  E1.00 INCH       CAMPBELL           SD   PUBLIC

&&

WFOABR
Special weather statement, Jul 7, 12:45 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1245 PM CDT TUE JUL 7 2009

SDZ010-017-018-071845-
EDMUNDS-FAULK-SPINK-
1245 PM CDT TUE JUL 7 2009

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
FAULK...NORTHWESTERN SPINK AND SOUTHEASTERN EDMUNDS COUNTIES UNTIL
145 PM CDT...

AT 1243 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CRESBARD...OR 17 MILES NORTHEAST OF
FAULKTON...MOVING SOUTHEAST AT 30 MPH.

A FEW LOCATIONS IN THE ADVISORY INCLUDE DEVOE...CHELSEA...MIRANDA...
NORTHVILLE...ROCKHAM...MELLETTE...ATHOL AND ASHTON.

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 40 TO 50 MPH ARE
EXPECTED WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

FOWLE
Special weather statement, Jul 7, 1:16 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
116 PM CDT TUE JUL 7 2009

SDZ010-017-018-071820-
EDMUNDS-FAULK-SPINK-
116 PM CDT TUE JUL 7 2009

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
FAULK...NORTHWESTERN SPINK AND SOUTHEASTERN EDMUNDS COUNTIES UNTIL
145 PM CDT...

AT 1243 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CRESBARD...OR 17 MILES NORTHEAST OF
FAULKTON...MOVING SOUTHEAST AT 30 MPH.

A FEW LOCATIONS IN THE ADVISORY INCLUDE DEVOE...CHELSEA...MIRANDA...
NORTHVILLE...ROCKHAM...MELLETTE...ATHOL AND ASHTON.

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 40 TO 50 MPH ARE
EXPECTED WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

FOWLE
Special weather statement, Jul 7, 1:22 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
122 PM CDT TUE JUL 7 2009

SDZ018-019-071845-
CLARK-SPINK-
122 PM CDT TUE JUL 7 2009

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL SPINK
AND NORTHWESTERN CLARK COUNTIES UNTIL 145 PM CDT...

AT 121 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MELLETTE...OR 19 MILES NORTH OF REDFIELD...
MOVING SOUTHEAST AT 25 MPH.

A FEW LOCATIONS IN THE ADVISORY INCLUDE ASHTON...REDFIELD...TURTON...
FRANKFORT...AND DOLAND.

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 40 TO 50 MPH ARE
EXPECTED WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

FOWLE

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:20 PM CDTSevere Thunderstorm WarningABRFaulk55 min
Jul 6, 7:39 PM CDTSevere Thunderstorm WarningABRFaulk51 min
Jul 7, 9:42 AM CDTSevere Thunderstorm WarningABRCampbell, Corson, Walworth43 min
Jul 7, 11:53 AM CDTSevere Thunderstorm WarningABREdmunds, Faulk42 min
Jul 7, 2:41 PM CDTTornado WarningABRCodington, Day, Grant49 min
Jul 7, 2:52 PM CDTSevere Thunderstorm WarningABRClark, Codington, Grant, Hamlin68 min
Jul 7, 3:27 PM CDTSevere Thunderstorm WarningABRClark, Codington, Deuel, Grant, Hamlin48 min

Nearby

Tornado Warnings in South Dakota, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.